# SDR UIEA2019011400083

- Difficulty date: January 12, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,890 hours, 11,948 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: C97144563
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO DET AIR DISPLAYED W/ APU IN OPERATION( C/W FIM 26-16 FT 814 UP TO STEP 10, NO HELP. DEFERRED PER MEL 26-14-01 CAT C DUE 22JAN19, MX ACTIONS ACCOMPLISHED THIS BECOMES MDDR 105810.  LP 1034460-2:R/R AFT CARGO DETECTOR NR 1 BLOWER IAW AMM 26-16-02. THIS ACTION CLEARS DMI 105810, MCC NOTIFIED AND PLACARDS REMOVED.  )
